The SL(2,C)-Character Varieties of Torus Knots
dc.contributor.author | Muñoz, Vicente | |
dc.date.accessioned | 2023-06-20T09:41:11Z | |
dc.date.available | 2023-06-20T09:41:11Z | |
dc.date.issued | 2009 | |
dc.description.abstract | Let G be the fundamental group of the complement of the torus knot of type (m, n). This has a presentation G = < x, y vertical bar x(m) = y(n)>. We find the geometric description of the character variety X(G) of characters of representations of G into SL(2, C). | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/17031 | |
dc.identifier.issn | 1988-2807 | |
dc.identifier.officialurl | http://www.mat.ucm.es/serv/revmat/vol22-2/vol22-2f.pdf | |
dc.identifier.relatedurl | http://link.springer.com/journal/volumesAndIssues/13163 | |
dc.identifier.relatedurl | http://www.mat.ucm.es/serv/revmat/ | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/50182 | |
dc.issue.number | 2 | |
dc.journal.title | Revista matemática complutense | |
dc.language.iso | eng | |
dc.page.final | 497 | |
dc.page.initial | 489 | |
dc.publisher | Universidad Complutense de Madrid | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 512.7 | |
dc.subject.cdu | 515.1 | |
dc.subject.keyword | Torus knot | |
dc.subject.keyword | Characters | |
dc.subject.keyword | Representations | |
dc.subject.ucm | Geometria algebraica | |
dc.subject.ucm | Topología | |
dc.subject.unesco | 1201.01 Geometría Algebraica | |
dc.subject.unesco | 1210 Topología | |
dc.title | The SL(2,C)-Character Varieties of Torus Knots | |
dc.type | journal article | |
dc.volume.number | 22 | |
dcterms.references | M. Culler and P. B. Shalen, Varieties of group representations and splittings of 3-manifolds,Ann. of Math. (2) 117 (1983), no. 1, 109–146. J. Martın-Morales and A-M. Oller-Marcen, On the varieties of representations and characters of a family of one-relator subgroups, arXiv:0805.4716. A-M. Oller-Marc´en, The SL(2, C) character variety of a class of torus knots, Extracta Math. 23 (2008), no. 2, 163–172. D. Rolfsen, Knots and links, Mathematics Lecture Series, vol. 7, Publish or Perish Inc., Houston,TX, 1990. Corrected reprint of the 1976 original. | |
dspace.entity.type | Publication |
Download
Original bundle
1 - 1 of 1